# SDR SWAA2025061782051

- Difficulty date: June 15, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 44,306 hours, 27,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CR RR LEFT OVER WING EMERGENCY EXIT DOOR LIGHT INOPERATIVE.  VERIFIED LEFT OVER WING EMERGENCY EXIT DOOR LIGHT. OPS CHECK IS GOOD IAW SWA BOEING 737-700 AMM 33-51-04-960-802.
